Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Choosing Your MedsChoosing Your Meds
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


timing of medications
Apr 30, 2010

Hello and thank you for your help to us. Recently my doctor changed me one medication. I was taking videx epivir and stocrin.He changed the videx to azt( 1 pill twice a day). So now i have difficulties to remember four days a day to take four pills( morning azt 300mg afternoon epivir 300mg eving agai azt 300mg and before bed stocrin 600mg)This is terrible for me to remember all the time about the medication. Is there is a better way? and pls another question. I have sinusitis and mucosal thickening of the paranasal sinuses and very often i get sick of this. What is the better medication in order not to have interraction with my medications? what antiobiotics are ok to take and for how long? Is the treatment with im cortizon ok? Thanks

Response from Dr. McGowan

Thanks for your question.

You can cut back to taking your medication twice a day:

Take the AZT and Epivir in the morning, and take the second dose of AZT at night with your Stocrin. AZT and Epivir caome combined in one pill called Combivir (in the US). If you can get Combivir your regimen will be just 3 pills a day (combivir morning and night and Stocrin with your PM dose).

Chronic nasal congestion and sinusitis is a common problem with HIV and can be seasonal. Stocrin is safe to use with inhaled nasal steroids such as fluticasone or budesonide nasal spray. Try to avoid taking steroid pills as these can lower your CD4 count.

Best, Joe



Previous
Help Choosing Meds
Next
Starting meds?

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement